Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 19 of 39 found articles
 
 
  Existence of solutions for a class of the boundary value problem of fractional q-difference inclusions
 
 
Title: Existence of solutions for a class of the boundary value problem of fractional q-difference inclusions
Author: Jin, Nana
Sun, Shurong
Chen, Guanwei
Appeared in: Journal of applied mathematics and computing
Paging: Volume 55 (2016) nr. 1-2 pages 409-420
Year: 2016
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 19 of 39 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands